# SDR CALA2014121001520

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 31,031 hours, 10,729 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, GEAR FAILED TO RAISE.  RAN CHECKLIST & RETURNED FOR LANDING.     FOUND DEBRIS AROUND LANDING GEAR MANUAL EXTENSION SYS ACCESS DOOR.  CLEANED.  PERFORMED MAIN LANDING GEAR OPS TEST IAW AMM 32-32-00-710-801.  NO DISCREPANCIES NOTED.  ACFT OK FOR SERVICE.
